# SDR AU980641

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMPRESSOR TURBINE AIR SEAL STATOR ATTACHMENT BOLTS (8OFF) LOOSE.  BOLTS WERE FITTED WITH TAB WASHERS WHICH HAD NOT BEEN LOCKED.  SIXTEEN OTHER BOLTS WERE FOUND TO BE TIGHT BUT NOT FITTED WITH TAB WASHERS.  FOUND DURING DISASSEMBLY FOR OVERHAUL.
